# SDR SWAA2021052675651

- Difficulty date: May 22, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 45,875 hours, 27,509 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR DAMAGED.  INSTALLED THE LEFT ELEVATOR IAW AMM 27-31-11-400-801 G 12(3 A)3 (B) 12345 (C) 12 AND 3.
